# SDR 98ZZZX497

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 23R AFT OF STA 720E TO STA 720E +6.  INSTALLED REPAIR ON STR 23R, STA 720E PER SRM 53-10-3.  TST:  69,183 HOURS.  CYCLES, 47,232.
